# SDR AALA970150

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Lt Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION INSIDE 10 HOLES ON LEFT INBOARD FLAP TRACK MOUNTS.  REMOVED CORROSION BY MECHANCIAL METHOD PER SRM VOL 11 51-21-00 PAGE 27 PAR 34 4 HOLES IN LIMITS) 6 HOLES OUT, CLEANED AND ALODINED ALL HOLES.  MADE NEW BUSHING OUT OF 17-4PHH900.  INSTALLED WET P5840 SEALANT WITH 10005 TO .0015 INTERFERENCE FIT.  (M)
